# SDR DALA2020021071058

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 52,499 hours, 22,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602, DOESN'T FULLY EXTEND. CORRECTIVE ACTION: LUBED KNUCKLE BUSTER OPS NORMAL. REF B757 AMM 52-11. (1477463)
